Kidney and Urinary Tract1 Comment

default thumbnail

one year back my right kidney went through pcnl and after two month lithotripsy..few days back i had right side pain when i pressed it even when i breath and walk.then it disapeared now i have right hip pain…i went to urologist after ultra sound and urine tests he found nothing strange found a focal length dilatation at upper calyx but he told me d8 this is because of pcnl nd it wil remain through out ma life and told me every thing is normal….i had mascular paain but m not satisfied bcz i hv right hip pain still and when i walk it increases i hv acidity too…m so up set vt to do?and some time when i get up in the mornyng i feel my right side becomes shull..?

1 Comment on this article

  • Dr. Chris February 14, 2011

    Since you have seen the urologist and clarified that it is not related to the kidneys or urinary tract, you can exclude that as a possible cause. Pain on its own without other symptoms is quite non-specific. Your account is a bit confusing because I am unsure if you mean that the pain is extending from the abdomen running down to the pelvic area or only associated with the hip alone. And I am also unsure what you mean by acidity – are you experiencing heartburn? Also not sure what the word ‘shull’ means.As you can see in this article, there are various causes of right side abdominal pain – http://www.healthhype.com/causes-of-the-right-side-abdominal-stomach-pain.html

    It would be difficult for us to isolate a cause without knowing other symptoms and given that your urologist did not detect any abnormalities, apart from the kidney and urinary tract. Muscular pain is a very common cause and tends to cause tenderness and so on with pressure. So if this is what your doctor has diagnosed, it is difficulty for us to dispute this. If you are seeing other symptoms developing then it may be useful to report it to your doctor as it will provide a better clinical indication. Pain near the right hip could be due to gynecological problems (women), appendicitis, and other gastrointestinal conditions. Your doctor will have to reassess you again.

    Reply

Add a comment